American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10A40) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] D. H. Lehmer and Emma Lehmer. Cyclotomy with short periods . Math. Comp. 41 (1983) 743-758. MR 717718.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Wilfrid Keller. Table errata: ``Properties of the sequence $3\cdot 2^n + 1$''\ [Math. Comp. {\bf 30} (1976), no. 135, 657--663;\ MR {\bf 53} \#7933]\ by S. W. Golomb . Math. Comp. 38 (1982) 335. MR 637310.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Herman J. J. te Riele. Hyperperfect numbers with three different prime factors . Math. Comp. 36 (1981) 297-298. MR 595066.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] W. Borho. Some large primes and amicable numbers . Math. Comp. 36 (1981) 303-304. MR 595068.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] F. T. Howard. A special class of Bell polynomials . Math. Comp. 35 (1980) 977-989. MR 572870.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Carl Pomerance, J. L. Selfridge and Samuel S. Wagstaff. The pseudoprimes to $25\cdot 10\sp{9}$ . Math. Comp. 35 (1980) 1003-1026. MR 572872.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Samuel S. Wagstaff. $p$-divisibility of certain sets of Bernoulli numbers . Math. Comp. 34 (1980) 647-649. MR 559208.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Richard P. Brent and Edwin M. McMillan. Some new algorithms for high-precision computation of Euler's constant . Math. Comp. 34 (1980) 305-312. MR 551307.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] H. J. Godwin. Corrigenda: ``A note on congruent numbers'' (Math. Comp. {\bf 32} (1978), no. 141, 293--295) . Math. Comp. 33 (1979) 847. MR 521301.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Ch. A. Charalambides. Bernoulli related polynomials and numbers . Math. Comp. 33 (1979) 794-804. MR 521294.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Ronald J. Evans and Jay Roderick Hill. The cyclotomic numbers of order sixteen . Math. Comp. 33 (1979) 827-835. MR 521298.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Reijo Ernvall. Corrigenda: ``Cyclotomic invariants and $E$-irregular primes'' (Math. Comp. {\bf 32} (1978), no. 142, 617--629) by Ernvall and T. Mets\"ankyl\"a . Math. Comp. 33 (1979) 433. MR 514840.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Samuel S. Wagstaff. The irregular primes to $125000$ . Math. Comp. 32 (1978) 583-591. MR 0491465.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] R. Ernvall and T. Metsänkylä. Cyclotomic invariants and $E$-irregular primes . Math. Comp. 32 (1978) 617-629. MR 482273.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Sol Weintraub. Seventeen primes in arithmetic progression . Math. Comp. 31 (1977) 1030. MR 0441849.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] F. T. Howard. Numbers generated by the reciprocal of $e\sp{x}-x-1$ . Math. Comp. 31 (1977) 581-598. MR 0439741.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Solomon W. Golomb. Properties of the sequences $3\cdot 2\sp{n}+1$ . Math. Comp. 30 (1976) 657-663. MR 0404129.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Eugene Salamin. Computation of $\pi $ using arithmetic-geometric mean . Math. Comp. 30 (1976) 565-570. MR 0404124.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Peter Hagis and Wayne L. McDaniel. On the largest prime divisor of an odd perfect number. II . Math. Comp. 29 (1975) 922-924. MR 0371804.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Sidney Kravitz. Corrigendum: ``On weird and pseudoperfect numbers'' (Math. Comp. {\bf 28} (1974), 617--623) by S. J. Benkoski and P. Erd\H os . Math. Comp. 29 (1975) 673. MR 0360452.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Robert E. Dressler and Thomas Parker. An addendum to: ``$12,758$'' (Math. Comp. {\bf 28} (1974), 313--314) . Math. Comp. 29 (1975) 675. MR 0357291.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Tom M. Apostol. The resultant of the cyclotomic polynomials $F\sb{m}(ax)$ and $F\sb{n}(bx)$ . Math. Comp. 29 (1975) 1-6. MR 0366801.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Carl Pomerance. The second largest prime factor of an odd perfect number . Math. Comp. 29 (1975) 914-921. MR 0371801.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Torleiv Kløve. Sums of distinct elements from a fixed set . Math. Comp. 29 (1975) 1144-1149. MR 0398969.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] John C. Hallyburton and John Brillhart. Two new factors of Fermat numbers . Math. Comp. 29 (1975) 109-112. MR 0369225.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Richard K. Guy and J. L. Selfridge. What drives an aliquot sequence? . Math. Comp. 29 (1975) 101-107. MR 0384669.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Wells Johnson. Irregular primes and cyclotomic invariants . Math. Comp. 29 (1975) 113-120. MR 0376606.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] S. J. Benkoski and P. Erdős. On weird and pseudoperfect numbers . Math. Comp. 28 (1974) 617-623. MR 0347726.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Kenneth S. Williams. A quadratic partition of primes $\equiv 1$ $({\rm mod}\ 7)$ . Math. Comp. 28 (1974) 1133-1136. MR 0345902.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] H. J. J. te Riele. Four large amicable pairs . Math. Comp. 28 (1974) 309-312. MR 0330033.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2